Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 75, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 18, 2015, 10:14 PM CDT for Butler County, Elk County, Greenwood County, Kansas. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2015, 10:14 PM CDT (03:14 UTC)
- Expired
- Apr 18, 2015, 10:28 PM CDT
- In force
- 14 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Butler County, KS, Elk County, KS, Greenwood County, KS
The radar
The Wichita radar (KICT), 69 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 18, 2:43 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 3.2 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1221 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
477
WUUS53 KICT 190314
SVRICT
KSC015-049-073-190345-
/O.NEW.KICT.SV.W.0075.150419T0314Z-150419T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1014 PM CDT SAT APR 18 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
SOUTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
NORTHWESTERN ELK COUNTY IN SOUTHEASTERN KANSAS...
* UNTIL 1045 PM CDT
* AT 1013 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LATHAM...OR
9 MILES SOUTH OF LEON...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LEON...LATHAM AND BEAUMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A LONG HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3782 9664 3756 9634 3748 9653 3747 9682
3748 9700
TIME...MOT...LOC 0313Z 230DEG 23KT 3756 9673
HAIL...1.00IN
WIND...60MPH
$$
KLEINSASSER1 follow-up statement
550
WWUS53 KICT 190328
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1028 PM CDT SAT APR 18 2015
KSC015-049-073-190337-
/O.CAN.KICT.SV.W.0075.000000T0000Z-150419T0345Z/
GREENWOOD KS-BUTLER KS-ELK KS-
1028 PM CDT SAT APR 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GREENWOOD...
SOUTHEASTERN BUTLER AND NORTHWESTERN ELK COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTH CENTRAL KANSAS.
LAT...LON 3782 9664 3756 9634 3748 9653 3747 9682
3748 9700
TIME...MOT...LOC 0326Z 230DEG 23KT 3762 9664
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 6:46 PM CDT, 3 hours 28 minutes earlier.
Area forecast discussion, Apr 18, 6:46 PM CDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 646 PM CDT SAT APR 18 2015 ...UPDATED FOR 00Z AVIATION DISCUSSION... .SYNOPSIS... ISSUED AT 358 PM CDT SAT APR 18 2015 STRONG THUNDERSTORMS...WHICH MAY OBVIOUSLY ACHIEVE SEVERITY...HAVE DEVELOPED OVER PARTS OF CENTRAL & SOUTH-CENTRAL KS WEST OF I-135. AS WAS EXPECTED...THE THUNDERSTORMS DEVELOPED IN AREAS WHERE SKIES HAD CLEARED AND WITH 55-60F DEWPOINTS DESTABLIZATION WAS FAIRLY RAPID. AT 252 PM CDT PING PONG BALL-SIZED HAIL WAS REPORTED IN BARTON COUNTY. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 358 PM CDT SAT APR 18 2015 TONIGHT: OBVIOUSLY SEVERE THUNDERSTORMS ARE DRAWING GREATEST ATTENTION. THE WELL-DEFINED MID-UPPER CYCLONE THAT HAS BEEN A TOPIC THE PAST 3 OR 4 DAYS IS DRIFTING TOWARD THE CO/KS BORDER TO PROMOTE DECENT UPPER DECK DIFFLUENCE. WITH THE ATTENDANT SURFACE LOW STILL SITUATED OVER EASTERN KS INDUCING MODEST E-SE LOWER-DECK FLOW...DEEP-LAYER SHEAR...BOTH SPEED AND DIRECTIONAL...SHOULD SLOWLY INCREASE WITH 30-40KTS LIKELY BY EARLY THIS EVENING. WITH MODEST UPPER-DECK COLD ADVECTION APPROACHING CENTRAL & SOUTH-CENTRAL KS LARGE HAIL PERHAPS 2 INCHES IN DIAMETER...WOULD BE THE PRIMARY THREAT. MOST FACETS OF INHERITED FORECAST ARE KEPT INTACT. LATE TONIGHT THE UPPER-DECK LOW OVER EASTERN CO WILL EVOLVE INTO A WAVE AS IT PHASES WITH A 2ND UPPER-DECK WAVE SWEEPING EAST ACROSS THE SASKATCHEWAN/MANITOBA BORDER. BOTH WILL TEAM TO SWEEP A COLD FRONT SE THAT SHOULD EXTEND FROM CENTRAL NEBRASKA AND WESTERN KANSAS EARLY SUNDAY MORNING. SUNDAY & SUNDAY NIGHT: THE SOUTHEAST PROGRESS OF THE COLD FRONT WILL BE WATCHED CLOSELY. AS THE 2 UPPER WAVES PHASE THE SOUTHERN COHORT WOULD WEAKEN. THIS WOULD LIKELY CAUSE THE COLD FRONT TO DECELLERATE AS IT APPROACHES SOUTHEAST KS EARLY SUNDAY AFTERNOON. THE NAM DEPICTS THIS SCENARIO MORE SO THAN IT'S COHORTS AND IS BEING FOLLOWED. AS SUCH THE AIR MASS OVER SOUTHEAST KS WOULD DESTABILIZE CONSIDERABLY. AS SUCH SEVERE THUNDERSTORM FOR SOUTHEAST KS WOULD INCREASE CONSIDERABLY & WITH THE NAM PREFERRED MLCAPES FROM 2,000-2,300 "CARAT JEWELS" ARE LIKELY EARLY SUNDAY AFTERNOON. COMBINED WITH MODEST UPPER-DECK COLD ADVECTION TARGETING THIS AREA LARGE HAIL...PERHAPS GOLF BALL SIZED...WOULD BE THE PRIMARY THREAT SUNDAY AFTERNOON. AS THE COLD FRONT PUSHES SE OF THIS AREA DEEP BRISK NW FLOW SPREADS SE ACROSS KS THEREBY SHUNTING THE SEVERE THREAT S-SE OF KICT COUNTRY EARLY SUNDAY EVENING. MONDAY-TUESDAY: THE WORK-WEEK SHOULD START QUIETLY AS AN INTENSE MID-UPPER CYCLONE BEGINS TO GYRATE OVER THE GREAT LAKES PER GFS & ECMWF. THIS WOULD DRIVE LARGE BU WEAK HIGH PRESSURE E/SE ACROSS THE CENTRAL & SOUTHERN PLAINS. .LONG TERM...(WEDNESDAY THROUGH SATURDAY) ISSUED AT 358 PM CDT SAT APR 18 2015 THUNDERSTORMS SHOULD RETURN TO THE NEIGHBORHOOD WED & WED NIGHT BUT WITH DIFFERENCES IN SOLUTIONS HAVE KEPT FORECAST ESSENTIALLY UNCHANGED. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 641 PM CDT SAT APR 18 2015 MESOSCALE COMPLEX OF THUNDERSTORMS OVER CENTRAL/SOUTH CENTRAL KS...SHOULD PROGRESS SLOWLY EASTWARD OVERNIGHT...AS A WEAK LOW- LEVEL JET DEVELOPS AND GRADUALLY VEERS NORTHEAST. ICT AND CNU TERMINALS STAND THE BEST PROBABILITY OF BEING IMPACTED BY THUNDERSTORMS. WINDS WILL BE HIGHLY VARIABLE OVERNIGHT BEHIND OUTFLOW BOUNDARY IN CENTRAL/SOUTH CENTRAL KS. ADDITIONAL THUNDERSTORMS COULD AFFECT CNU TERMINAL SUNDAY...WITH WIDESPREAD SHOWERS DEVELOPING OVER CENTRAL/SOUTH CENTRAL KS AS THE UPPER TROUGH ADVANCES EASTWARD THRU EASTERN KS/OK. JMC && .FIRE WEATHER... ISSUED AT 358 PM CDT SAT APR 18 2015 PROLONGED PERIODS OF RAIN & THUNDERSTORMS WILL KEEP THE GRASSLAND FIRE IN CHECK. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 55 64 40 62 / 80 80 10 0 HUTCHINSON 53 60 39 62 / 80 70 10 0 NEWTON 54 61 40 60 / 80 80 10 0 ELDORADO 55 67 42 62 / 80 90 10 0 WINFIELD-KWLD 55 68 41 63 / 80 90 10 0 RUSSELL 52 60 37 61 / 70 80 10 0 GREAT BEND 51 60 36 60 / 70 70 10 0 SALINA 53 60 39 62 / 80 70 10 0 MCPHERSON 53 59 39 61 / 80 70 10 0 COFFEYVILLE 57 68 43 64 / 70 80 20 10 CHANUTE 57 68 43 63 / 70 90 20 10 IOLA 57 67 43 62 / 70 90 20 10 PARSONS-KPPF 57 68 43 63 / 70 80 20 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 18, 9:51 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 951 PM CDT SAT APR 18 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-200300- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 951 PM CDT SAT APR 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS WILL AFFECT SOUTH CENTRAL KANSAS AND THE SOUTHERN FLINT HILLS THIS EVENING...PRIMARILY CLOSE TO THE OKLAHOMA BORDER. LARGE HAIL OF QUARTER TO GOLFBALL SIZE WILL BE POSSIBLE AND WIND GUSTS OF 50 TO 60 MPH. ELSEHWERE IN CENTRAL AND SOUTHEAST KANSAS OVERNIGHT...SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE CHANCES FOR SEVERE THUNDERSTORMS IS INCREASING FOR SOUTHEAST KANSAS SUNDAY AFTERNOON...WHERE HAIL AS LARGE AS GOLF BALLS MAY OCCUR. IF YOU LIVE IN SOUTHEAST KANSAS...THE FORECAST FOR SUNDAY SHOULD BE MONITORED CLOSELY. THUNDERSTORMS THAT MAY BE QUITE STRONG WITH HAIL CLOSE TO 1 INCH DIAMETER AND 40 TO 50 MPH WINDS ARE POSSIBLE FOR AREAS ALONG AND JUST SOUTHEAST OF THE TURNPIKE. A VERY HIGH FIRE DANGER MAY EXIST OVER PARTS OF CENTRAL KANSAS LATE SUNDAY AFTERNOON. SCATTERED THUNDERSTORMS ARE POSSIBLE FOR ALL AREAS FROM WEDNESDAY THROUGH FRIDAY. DETAILS REGARDING THE STRENGTH OF THESE THUNDERSTORMS WILL BE PROVIDED EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... A FEW STORM SPOTTERS MAY BE NEEDED THIS EVENING CLOSE TO THE OKLAHOMA BORDER IN SOUTH CENTRAL KANSAS...AND ACROSS SOUTHEASTERN KANSAS SUNDAY AFTERNOON. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, Apr 18, 8:34 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
834 PM CDT SAT APR 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM HAIL 1 S WELLINGTON 37.26N 97.40W
04/18/2015 M1.00 INCH SUMNER KS BROADCAST MEDIA
MEDIA REPORTED QUARTER SIZE HAIL 1 MILE SOUTH OF
WELLINGTON.
&&
JMRLocal storm report, Apr 18, 8:57 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
857 PM CDT SAT APR 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 1 S PERTH 37.16N 97.49W
04/18/2015 M1.00 INCH SUMNER KS TRAINED SPOTTER
TRAINED SPOTTER REPROTED NICKEL AND QUARTER SIZE HAIL.
&&
JMRLocal storm report, Apr 18, 9:13 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
913 PM CDT SAT APR 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM HAIL 2 SW UDALL 37.37N 97.14W
04/18/2015 M1.75 INCH COWLEY KS EMERGENCY MNGR
QUARTER TO GOLF BALL SIZE HAIL.
&&
JMRSpecial weather statement, Apr 18, 9:30 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
930 PM CDT SAT APR 18 2015
KSZ091-092-190300-
HARPER KS-SUMNER KS-
930 PM CDT SAT APR 18 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHWESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 1000 PM CDT
* AT 927 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 11 MILES NORTHEAST OF MANCHESTER...
OR 11 MILES SOUTHEAST OF ANTHONY...MOVING NORTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
BLUFF CITY AND FREEPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3706 9799 3731 9781 3709 9765 3700 9781
3700 9790
TIME...MOT...LOC 0227Z 220DEG 15KT 3706 9784
KLEINSASSERLocal storm report, Apr 18, 9:34 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
934 PM CDT SAT APR 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM HAIL 3 E UDALL 37.39N 97.06W
04/18/2015 M1.75 INCH COWLEY KS EMERGENCY MNGR
&&
JMRSpecial weather statement, Apr 18, 10:09 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1009 PM CDT SAT APR 18 2015
KSZ092-190345-
SUMNER KS-
1009 PM CDT SAT APR 18 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 1045 PM CDT
* AT 1007 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR CALDWELL...MOVING NORTHEAST AT
15 MPH.
HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
CALDWELL...MAYFIELD...MILAN AND PERTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3706 9780 3710 9780 3737 9767 3719 9737
3700 9760 3700 9770
TIME...MOT...LOC 0307Z 217DEG 14KT 3708 9767
KLEINSASSERThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 7:02 PM CDT | Special Weather Statement | ICT | Sedgwick | 28 min |
| Apr 18, 7:06 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 24 min |
| Apr 18, 7:21 PM CDT | Special Weather Statement | ICT | Harper | 24 min |
| Apr 18, 7:28 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 47 min |
| Apr 18, 7:31 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 44 min |
| Apr 18, 8:11 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 49 min |
| Apr 18, 8:59 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 46 min |
| Apr 18, 9:07 PM CDT | Areal Flood Warning | ICT | Sumner | 5 hr |
| Apr 18, 9:30 PM CDT | Special Weather Statement | ICT | Harper | 30 min |
| Apr 18, 9:37 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 38 min |
| Apr 18, 10:09 PM CDT | Special Weather Statement | ICT | Sumner | 36 min |
| Apr 19, 1:48 PM CDT | Special Weather Statement | ICT | Kingman | 42 min |
| Apr 19, 2:35 PM CDT | Special Weather Statement | ICT | Harper | 25 min |
| Apr 19, 2:41 PM CDT | Special Weather Statement | ICT | Sumner | 34 min |
| Apr 19, 3:03 PM CDT | Special Weather Statement | ICT | Sumner | 42 min |
| Apr 19, 3:35 PM CDT | Special Weather Statement | ICT | Cowley | 25 min |
| Apr 19, 3:43 PM CDT | Special Weather Statement | ICT | Elk | 47 min |
| Apr 19, 3:51 PM CDT | Special Weather Statement | ICT | Woodson | 39 min |
| Apr 19, 4:01 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 23 min |
| Apr 19, 4:14 PM CDT | Special Weather Statement | ICT | Woodson | 46 min |
| Apr 19, 4:36 PM CDT | Special Weather Statement | ICT | Elk | 39 min |
| Apr 19, 6:00 PM CDT | Special Weather Statement | ICT | Labette | 45 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.